• 23rd Annual St. Louis Marian Conference
    AS FOR ME AND MY HOUSE,
     WE WILL SERVE THE LORD
    MAY 13 - 15, 2022
    A dynamic three-day event of inspiration, faith, and fellowship!

Speakers

Fr. Donald Calloway

Institutionalized twice and thrown in jail multiple times before his radical conversion and journey to the priesthood. Leads pilgrimages to Marian Shrines around the world and the author of 14 books.

Fr. Stephen Imbarrato

Travels in his Mother Teresa Mobile Chapel ministering to frontline pro-life activists throughout the country. Arrested numerous times in attempts to peacefully save babies from abortion as part of Red Rose Rescues.

Fr. Wade Menezes

Member of the Fathers of Mercy, a missionary preaching Religious Congregation based in Auburn, Kentucky, and contributing writer for many Catholic publications, and EWTN TV and Radio host.

Msgr. Eugene Morris

Priest of the Archdiocese of St. Louis who established the St. Maximilian Kolbe House of Discernment, Director of Sacred Liturgy and Assistant Professor at the Pontifical College Josephinum, and frequent Catholic radio host.

Fr. Charles Becker

Priest of the Archdiocese of Chicago who in the early 90s began developing Cenacles of the Marian Movement of Priests and other Marian Rosary Groups in response to Our Lady's call to prayer.

Sr. Deirdre Byrne

Superior of the D.C. Little Workers of the Sacred Hearts, double board-certified in Family Medicine and General Surgery, retired with the rank of Colonel from the U.S. Army.

John Carpenter

Psychiatric therapist, author, and co-host of "Journey with Mary" on Deeper Truth Internet Radio.

Zip Rzeppa

Beloved local St Louis sportscaster and founder/executive director of Mater Media, devoted to evangelizing the Catholic faith through book publishing, events, fundraising, and speaking engagements.

Musicians

Annie Karto

Catholic singer-songwriter and inspirational speaker stirring into a flame the gifts of God through the power of music.

Matthew Baute

Catholic liturgical musician and singer-songwriter

Registration

The cost for the 3-day event is only $50 ($60 after April 21 and at the door).
Youth (12-20): $25 ($30 after April 21 and at the door).
Registration for Professed Priests, Nuns, Seminarians: no charge!
Due to financial hardship, we regret that there will be no group rate or discounts of any kind.
  • Consider inviting someone who has moved out of town, family members who have scattered, a birthday or Christmas gift, or plan a family reunion.
  • View the Conference Promotional Flyer, and feel free to duplicate and distribute it among your family and friends, or request a quantity to be sent to you for distribution. We would appreciate all efforts to have the brochures placed in your Parish and given to your Youth Coordinator!
  • We will send an email confirmation only, so please include your email address when registering! The name badges for 2022 will be available for you to pick up when you arrive.

TO REGISTER FOR THE CONFERENCE: 3 OPTIONS!

CONFERENCE PRE-REGISTRATION IS NOW CLOSED! PLEASE REGISTER AT THE DOOR!

COVID-19 Statement

The health and well-being of all conference attendees is our top priority. We will be diligent and adhering to all the safety guidelines put in place by the Health Department as well as the hotel. We respectfully request all participants to do the same. Your cooperation is greatly appreciated.

Please refrain from coming to the conference if you have any symptoms of COVID-19, or if you have been in contact with someone who has COVID-19 within the past 14 days.


Hotel

The Conference will be held at the RENAISSANCE ST. LOUIS AIRPORT HOTEL located at 9801 Natural Bridge Road, adjacent to the St. Louis airport.

Room Rates: $109 + tax (single, double, triple, quad)

This completely updated and beautiful hotel is located just two minutes away from the airport, and the hotel shuttle runs continuously. The sleeping rooms are large and all newly decorated. We truly encourage you to please lodge at the Renaissance Hotel as this is the best way to help the conference. Everything is under one roof -- talks, adoration, hotel room!

FREE self-parking! Security provided by local police.

RESERVE YOUR ROOM at the Renaissance Hotel website now!

PHONE NUMBER FOR HOTEL RESERVATIONS: (800) 468-3571. Ask for the "Marian Conference" rate (group code MAR).

Secure hotel reservation and room preference by calling early!


View Larger Map

Schedule

There will be offering of Holy Mass each day, Confessions, Adoration of the Blessed Sacrament and an Adoration Chapel open throughout the weekend. The entire weekend for one modest price.

2022 ST. LOUIS MARIAN CONFERENCE PROGRAM

Friday, May 13th

11:00 amRegistration and Vendor Areas open
12:30 pmHoly Rosary
12:50 pmWelcome
1:00 pmFr. Charles Becker "Consecration to the Immaculate Heart of Mary"
2:00 pmJohn Carpenter "Mary's Prophetic Messages"
3:00 pmChaplet of Divine Mercy in Song (Matthew Baute & Annie Karto)
3:30 pmBreak (30 minutes)
4:00 pmFr. Wade Menezes, CPM "In Defense of Truth and Faith: Our Catholic Calling (Part 1)"
5:00 pmMsgr. Eugene Morris "The Nature of Obedience in a Time of Chaos"
6:00 pmDinner (2 hours)
8:00 pmHOLY MASS // Main Celebrant – Fr. Stephen Imbarrato
9:00 pm24-Hour Eucharistic Adoration Chapel opens // Closing Announcements // End of day

Saturday, May 14th

7:00 amBreakfast for purchase in the Restaurant (until 11 am) & at the Grab & Go cart (until 10 am)
7:45 amHoly Rosary & May Crowning – Donna Cori
8:30 amHOLY MASS // Main Celebrant – Fr. Donald Calloway, MIC
9:30 amBreak (30 minutes)
10:00 amMsgr. Eugene Morris "Authentic Service to God: Eucharistic Coherence and Eucharistic Faith"
11:00 amFr. Donald Calloway, MIC "Devotion and Consecration to Saint Joseph"
12:00 pmLunch (1½ hours)
1:30 pmFr. Stephen Imbarrato "Mary in Our Pro-Life Spirituality"
2:30 pmSr. Deirdre Byrne "Mary's Message for Eternal Life"
3:30 pmAnnie Karto – Chaplet of Divine Mercy & "The Eucharist: The Fullness of Christ's Love"
4:00 pmBreak (30 minutes)
4:30 pmFr. Wade Menezes, CPM "In Defense of Truth and Faith: Our Catholic Calling (Part 2)"
5:30 pmDinner (2 hours)
7:30 pmFr. Donald Calloway, MIC "The Rosary: Spiritual Sword of Our Lady"
8:30 pmHOLY HOUR & EUCHARISTIC HEALING SERVICE // Celebrant – Fr. Charles Becker
9:30 pm24-Hour Eucharistic Adoration Chapel reopens // End of day

Sunday, May 15th

7:00 amBreakfast for purchase in the Restaurant (until 11 am) & at the Grab & Go cart (until 10 am)
8:00 amHoly Rosary – Fr. Charles Becker
8:30 amHOLY MASS // Main Celebrant – Fr. Wade Menezes, CPM
(Followed immediately by Blessing of All Religious Items & Enrollment in the Brown Scapular – Fr. Charles Becker)
9:30 amBreak (1 hour)
10:30 amSr. Deirdre Byrne "Our Lady of Fatima: Message of Hope"
11:30 amFr. Stephen Imbarrato "Mary, Model of the Beatitudes"
12:15 pm24-Hour Eucharistic Adoration Chapel closes
12:30 pmBrief Period of Eucharistic Adoration & Benediction
1:00 pmEnd of conference
\

Please be mindful of the required fast before Holy Communion.
The schedule is subject to Divine Providence.

Vendors

Vendor tables are SOLD OUT! Waiting list started.

Dear Friends in Christ,

Welcome to the 23rd Annual St. Louis Marian Conference! Thank you for participating as a vendor/exhibitor at this year's conference. We hope and pray that you will be blessed both spiritually and temporally throughout the weekend.

Like other events, we have to conform to COVID-19 guidelines and efforts. We must limit the number of vendors this year. Because of these limitations, we will only be accepting vendor registrations on a first-come first-served basis. Your payment must be submitted with your vendor registration – NO exceptions. Once full vendor capacity is reached, we will begin a wait list.

To keep the conference running smoothly, we kindly ask that you agree to and observe the following instructions and guidelines. Thank you, in advance, for your understanding and cooperation and may God reward you.

  1. Please do not promote or sell any items or products that are not in full accord and fidelity with our Faith and teachings of the Magisterium of the Catholic Church.
  2. Due to hotel policy, fire codes, and space limitations, please DO NOT move any vendor tables or furniture, in any way without the permission of the Vendor Coordinator, Roland Rosales. NO exceptions.
  3. Please do not bring or use any tables except those provided by and set up by the hotel.
  4. You have been provided with the number of tables you requested and paid for. Please do not contact hotel staff for more tables or use tables reserved by other vendors.
  5. To maintain a safe traffic flow and avoid congestion, please keep the hallways clear of displays, racks, etc. We ask that you keep these items behind or in-line with your tables.
  6. All vendors and their staff/volunteers working in the vendor areas must be registered and wear a name tag and wristband during the conference.
  7. Per hotel policy and city health codes, the un-authorized selling of food or drinks on hotel property (including parking lots) is not permitted.
  8. Any violation of the above guidelines will result in immediate removal from the Marian Conference. The Saint Louis Marian Conference reserves the right to restrict or evict any vendor.
  9. In consideration for being permitted to sell, display, or distribute materials at the Saint Louis Marian Conference the undersigned VENDOR agrees to assume full responsibility for, and to indemnify and hold harmless the Renaissance Hotel, the Saint Louis Marian Conference, conference organizer, manager, staff, volunteers, and all Hotel employees from any and all liability, injury, damage or legal.

VENDOR SETUP TIME: Thursday 5/12 after 7:00pm, Friday 5/13 after 8:00am.

PLEASE INCLUDE A SIGNED AND DATED COPY OF THESE VENDOR GUIDELINES WITH YOUR VENDOR REGISTRATION FORM.

PRINT the VENDOR REGISTRATION FORM, FILL IT OUT COMPLETELY AND MAIL WITH PAYMENT TO:

St. Louis Marian Conference
P.O. Box 142787
St. Louis, MO 63114

~Thank you and May God reward you!~